# SDR USAA2014032100018

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 34,886 hours, 12,397 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT CABIN AIR ODOR OF, DIRTY SOCKS, STARTED AT ABOUT 10000' FEET DURING DESCENT & CONTINUED THRU LANDING.  ODOR NOTICEABLE IN FLIGHT DECK AS WELL.  TWO OF THREE FLIGHT ATTENDANT'S REPORTED FEELING ILL.  ACCOMPLISHED JOB CARD 26L00021001.  TROUBLESHOOT CABIN AIR QUALITY, FOUND NO DISCREPANCIES, ACFT OK FOR CONTINUED SERVICE.
